Bones Joints and Muscles1 Comment

default thumbnail

It is now twelve months since I was prescribed quinilones for a chest infection. Initially it was my achilles which was affected but now the muscles in my legs are very weak and I have difficulty walking. I have had a course of excercises but they have not helped- my balance is also poor.

1 Comment on this article

  • Dr. Chris February 1, 2011

    While quinolones may cause muscle weakness, spasms and twitching, it has to now be ascertained whether this is the cause of your current symptoms. Twelve months have passed since using the medication and the severity of your condition may be a sign of some underlying condition that is unrelated to the quinolones. This should be investigated by your doctor and preferably a neurologist as well. It could be due to a neurological condition (nerves), muscular or a combination of both. It is also possible that other infectious factors were involved accounting for why it may have arisen at the same time as your chest infection.

    Reply

Add a comment